1 doctor weighed in:

Bleeding straight after period (16th november until now) after starting microgynon 30 ed. Is it normal or should I be worried?

1 doctor weighed in
Dr. Joe Merritt
Obstetrics & Gynecology

In brief: Normal

Lower dose bcp started after a period may not have enough estrogen to stop the period completely, and it can just "drag along" for a time, even up to a month- if it goes beyond the first package call the doc and ask if you should get another med to help it stop.

In brief: Normal

Lower dose bcp started after a period may not have enough estrogen to stop the period completely, and it can just "drag along" for a time, even up to a month- if it goes beyond the first package call the doc and ask if you should get another med to help it stop.
Dr. Joe Merritt
Dr. Joe Merritt
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors